# SDR AALA202408018395

- Difficulty date: July 2, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK # 8 UPPER AFT BOLT BETWEEN WS 8744 AND WS 9235, BETWEEN RIBS 16 AND 17. REPLACED BOLT PER AMM 27-84-65 AND TASK CARD 26C61057005.
